Journal article icon

Journal article

DELTA-SETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2154208

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
339
Issue:
1
Pages:
45-60
Publication date:
1993-09-05
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
URN:
uuid:ab8cc461-84cb-465b-af64-107314a6a5ed
Source identifiers:
9777
Local pid:
pubs:9777

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP